Solvable groups derived from fuzzy hypergroups

E. Mohammadzadeh, T. Nozari


In this paper we introduce the smallest equivalence relation ξ ∗ on a finite fuzzy hypergroup S such that the quotient group S/ξ ∗ , the set of all equivalence classes, is a solvable group. The characterization of solvable groups via strongly regular relation is investigated and several results on the topic are presented.


Fuzzy hypergroups, strongly regular relation, solv- able groups, fundamental relation.

Full Text:



R. Ameri, T. Nozari, Complete parts and fundamental relation on fuzzy hypersemigroups, J. of Mult.-Valued Logic. Soft Computing, Vol. 19. (2011) 451-460.

R. Ameri, T. Nozari, Fuzzy sets, join spaces and factor spaces, Pure Math. Appll. 11 (3) (2000) 439-446.

P. Corsini, Prolegomena of hypergroup theory, Supplement to Riv. Mat. Pura Appl., Aviani Editor, Tricesimo (1993).

P. Corsini, Join spaces, power sets, fuzzy sets, in: Proc. Fifth Internat. Congress of Algebraic Hyperstructures and Application, 1993, Iasi, Romania, Hadronic Press, Palm Harbor, USA, (1994) 45-52.

P. Corsini, I. Tofan, On fuzzy hypergroups, PU.M.A., 8 (1997) 29-37.

Hungerford, T. Gordon, Algebra, Berlin: Springer-Verlag. ISBN 0-387- 90518-9.

V. Leoreanu, B. Davvaz, Fuzzy hyperrings, Fuzzy Sets and Systems 160 (2009) 2366-2378.

T. Nozari, Commutative fundamental relation in fuzzy hypersemigroups, Italian Journal of Pure and Applied Mathematics, N. 36 (2016) 455-464.

C. Pelea, On the fundamental relation of a multialgebra. Italian journal of pure and applid mathematics, Vol. 10 (2001)141-146.

M.K. Sen, R. Ameri, G. Chowdhury, Fuzzy hypersemigroups, Soft Computing, 12 (2008) 891-900.

M. Suzuki, Group Theory I, Springer-Verlag, New York, 1982.

M.M. Zahedi, M. Bolurian, A. Hasankhani, On polygroups and fuzzy subpolygroups, J. Fuzzy Math, 3 (1995) 1-15.



  • There are currently no refbacks.

Copyright (c) 2015 E. Mohammadzadeh, T. Nozari

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.